# SDR DJFA2011031

- Difficulty date: June 25, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N307FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500032
- Aircraft time: 192 hours, 129 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Part number: 50536910403
- Condition: Cracked
- Location: Rt Inlet
- Part time: 192 hours, 129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF ENGINE INLETS,  CRACKS WERE FOUND ON THE RT ENGINE INLET.
